Results 1 to 9 of 9
Only been on subs 14 days-Will i w/d if i stop now?
  1. #1
    b80m4rl is offline Junior Member
    Join Date
    May 2011
    Location
    Upstate NY
    Posts
    25

    Question Only been on subs 14 days-Will i w/d if i stop now?

    Long story short, ive been on subs for 2wks. Drug of choice was hydrocodone 140-180mg a day for many years. From what im gathering the hydrocodone should be out of my system by now. (havent had any in the 2 wks since starting subs). Ive been down to 8mg of suboxone for 5 days now. If i stop the subs cold turkey after only taking it for these 2 wks will i have any w/d symptoms??? Maybe someone out here has done this, and i would really like to know if ill get w/d symptoms when the subs dissipate after 3 days or so?

  2. #2
    Brat8855 is offline New Member
    Join Date
    Apr 2011
    Posts
    6

    Default yes and no

    Based on the info that you provided i will do my best to give you a couple of scenarios of what is to come. it depends on your age and overall health - symptoms could be none to irritability, restlessness, decreased appetite, trouble sleeping, sweats and what bothered me the most lack of energy to go on with my daily life. I know people who could not get pass those 3-5 days of the symptoms and got back on subs and are still on them after 3 years - total nightmare that you should avoid at any cost.

  3. #3
    Brat8855 is offline New Member
    Join Date
    Apr 2011
    Posts
    6

    Default yes and no

    how do you feel so far?

  4. #4
    b80m4rl is offline Junior Member
    Join Date
    May 2011
    Location
    Upstate NY
    Posts
    25

    Default

    Im fine- Im still taking 8mg a day now, 5th day. I havent stopped taking it, but since the hydro's have got to be out of my system i figured ive only been on subs for 2 wks i didnt know if i would get away with just stopping it or not- I was hoping i could stop cause some people told me they were on subs for 3 months and didnt have any dependancy that caused them w/d symptoms when they stopped

  5. #5
    b80m4rl is offline Junior Member
    Join Date
    May 2011
    Location
    Upstate NY
    Posts
    25

    Default

    I am absolutely not stayin on any longer than i have to. My doc is the 1 who told me i need 2 b on 16mg a day-After learning out here, i now realize that thats just F'n rediculous. I am down to 8mg now and will continue to taper untill i can jump off, but i was hoping i could just stop all 2gether because ive only been takin the subs for 2wks total-My whole dilemma at this point is i want off, but if i continue to taper, thats that much longer ill be on the subs- if i stop now i run the risk of w/d which i dont want.
    Last edited by Anonymous; 05-28-2011 at 04:47 PM.

  6. #6
    Brat8855 is offline New Member
    Join Date
    Apr 2011
    Posts
    6

    Default

    Everyone is different. Yes, there are those lucky SOBs bless their heart who feel no symptoms after subs. Nobody can tell you exactly how your body will react. I know you want to at least have an idea but there is no crystal ball on that. Hope for the best - be prepared for the worst.

  7. #7
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    321

    Default

    Take the jump and get off them now. The longer you take them the worse it will be.

  8. #8
    b80m4rl is offline Junior Member
    Join Date
    May 2011
    Location
    Upstate NY
    Posts
    25

    Default

    Well thanks, ive already startyed tapering off- the only way im jumping off is if i get no w/d which seems to be a 50/50 chance. I guess i could just stop, and see what happens. If i get w/d symptoms i could always get back on and finish the taper all the way 2 the end

  9. #9
    sprockets2000 is offline New Member
    Join Date
    May 2011
    Posts
    15

    Default

    I dont know why but i was opn 8mg suboxone for 2 months, when I jumped off I did get the typial wd syndomes say youd get from like a 10 hydro a day habit, not to bad, nothing to write home about, ahhh if I just would have cold turkeyed a few years ago, then I didnt think i had it in me, but as you get deeper and deeper you look back and think if my wds were just that bad I could easily do this, its really odd.

    Anyway id say taper down NOW, instead of maintaining the 8mg habit why not start tapering down before just jumping like I did, I did have wd for like 3 weeks but like I said not the INTENSE wd etc

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22